IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Michihiko Mino (Kyoto Univ.)
Vice Chair Eisaku Maeda (NTT), Yoichi Sato (Univ. of Tokyo)
Secretary Seiichi Uchida (Kyushu Univ.), Yoshinari Kameda (Univ. of Tsukuba)
Assistant Osamu Yamaguchi (Toshiba), Masayuki Kanbara (NAIST)

Conference Date Thu, Dec 17, 2009 10:00 - 17:30
Fri, Dec 18, 2009 09:00 - 16:40
Topics  
Conference Place  
Contact
Person
Yoshinari Kameda
029-853-5256
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Dec 17 AM 
10:00 - 11:30
(1) 10:00-10:30 Accelerated Character Recognition Using a Regression-Tree-Molding PRMU2009-134 Takahiro Ota (Kishugikenkogyo), Toshikazu Wada (Wakayama Univ.)
(2) 10:30-11:00 Object Recognition based on Canonical Angles between Shape Subspaces and Its Application for Personal Identification PRMU2009-135 Yosuke Igarashi, Kazuhiro Fukui (Univ. of Tsukuba)
(3) 11:00-11:30 Pupils Tracking Robust to the Changes of Face Pose with considering the Positions of Eyeballs PRMU2009-136 Yusuke Ohtani, Kazuhiro Fukui (Univ. of Tsukuba)
  11:30-13:00 Lunch Break ( 90 min. )
Thu, Dec 17 PM 
13:00 - 14:10
(4) 13:00-13:20 [Special Talk]
- PRMU2009-137
Kazuhiko Sumi (Mitsubishi Electric), Seiichi Uchida (Kyushu Univ.), Shin'ichi Satoh (NII), Yoichi Sato (Univ. of Tokyo), Shinsaku Hiura (Osaka Univ.), Kazuhiro Fukui (Tsukuba Univ.), Noboru Babaguchi (Osaka Univ.)
(5) 13:20-13:45 [Special Talk]
Comments on pattern recognition-understanding technology PRMU2009-138
Teruo Fukumura (Chukyo Univ.)
(6) 13:45-14:10 [Special Talk]
Will the Grand Challenges in PRMU Open up New Horizons for Computer Science? PRMU2009-139
Saburo Tsuji (Osaka Univ.)
  14:10-14:20 Break ( 10 min. )
Thu, Dec 17 PM 
14:20 - 15:55
(7) 14:20-14:45 [Special Talk]
Grand Challenge: Study for Creating the Society of 30 Years in the Future PRMU2009-140
Keiji Yamada (NEC)
(8) 14:45-15:10 [Special Talk]
How Should We Confront Pattern Recognition Tasks?
-- Wandering between Generalized Probabilistic Descent Method and Minimum Classification Error Training --
PRMU2009-141
Shigeru Katagiri (Doshisha Univ.)
(9) 15:10-15:35 [Special Talk]
Urban Legend in Pattern Recognition PRMU2009-142
Mineichi Kudo, Hideyuki Imai, Akira Tanaka (Hokkaido Univ.), Masashi Sugiyama (Tokyo Inst of Tech)
(10) 15:35-15:55 [Special Talk]
* PRMU2009-143
Michihiko Minoh (Kyoto Univ.)
  15:55-16:10 Break ( 15 min. )
Thu, Dec 17 PM 
16:10 - 17:30
(11) 16:10-17:30  
Fri, Dec 18 AM 
09:00 - 10:45
(12) 09:00-09:35 Cognitive developmental approach towards the realization of human-link visual scene understanding PRMU2009-144 Akisato Kimura, Kunio Kashino (NTT Corp.), Ken Fukuchi, Kazuma Akamine, Shigeru Takagi (Okinawa Nat Coll. of Tech.)
(13) 09:35-10:10 Compressed Pattern Recognition
-- A Framework of Pattern Measurement and Analysis Exploiting Sparsity --
PRMU2009-145
Tomoya Sakai (Chiba Univ.)
(14) 10:10-10:45 Toward automatic pattern discovery as an optimization PRMU2009-146 Hiroshi Ishikawa (Nagoya City Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, Dec 18 AM 
10:55 - 12:30
(15) 10:55-11:30 Why this method is useful for pattern recognition?
-- A voyage of feature space --
PRMU2009-147
Hitoshi Sakano (NTT)
(16) 11:30-12:05 What makes young researchers active in international community? PRMU2009-148 Toru Tamaki (Hiroshima Univ.), Yuko Uematsu (Keio Univ.), Kazuaki Kondo (Kyoto Univ.), Tomoya Sakai (Chiba Univ.), Atsushi Shimada (Kyushu Univ.), Daisuke Deguchi (Nagoya Univ.), Takayoshi Yamashita (Omron Corp.)
(17) 12:05-12:30  
  12:30-13:30 Lunch Break ( 60 min. )
Fri, Dec 18 PM 
13:30 - 15:00
(18) 13:30-14:00 Estimation problem in Kernel regression analysis PRMU2009-149 Hideyuki Imai, Akira Tanaka (Hokkaido Univ.), Seiichi Ikada (Kushiro Nat Coll. of Tech.)
(19) 14:00-14:30 IEICE Word Template (Title)
-- The Format of Technical Report (Subtitle) --
PRMU2009-150
Takao Kobayashi, Ikuko Shimizu (Tokyo Univ. of Age and Tech.)
(20) 14:30-15:00 A Hardware-Friendly Object Detection Algorithm Based on Variable-Block-Size Edge Histograms PRMU2009-151 Takashi Miyoshi, Tadashi Shibata (Univ. of Tokyo.)
  15:00-15:10 Break ( 10 min. )
Fri, Dec 18 PM 
15:10 - 16:40
(21) 15:10-15:40 Discriminative Pixel-Pair Feature Selection for Tracking PRMU2009-152 Kenji Nishida, Takio Kurita (AIST), Masakatsu Higashikubo (SEI)
(22) 15:40-16:10 A Real-Time 3D Motion Field Generation System employing Directional-Edge Histogram Matching VLSI Processors PRMU2009-153 Seungho Shin, Tadashi Shibata (Univ. of Tokyo.)
(23) 16:10-16:40 Vehicle Localization from 3D Line of Road Environment Using an In-Vehicle Camera PRMU2009-154 Toshihiro Asai, Koichiro Yamaguchi, Takashi Naito (Toyota Central R&D Labs., INC.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address  


Last modified: 2009-12-16 07:00:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /  
 
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan